MathSciNet Relay Station
MathSciNet bibliographic data
MR2163759 03D25
Lewis, Andrew E. M. The minimal complementation property above $0'$. MLQ Math. Log. Q. 51 (2005), no. 5, 470–492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement